# SDR CHQA201000162

- Difficulty date: August 22, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 17,628 hours, 15,207 cycles
- Engine: Allsn AE3007A
- Engine time: 20,814 hours, 18,548 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overserviced
- Location: Nr 2
- Part time: 20,814 hours, 18,548 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 1,500FT THE CREW REPORTED A LAV SMOKE INDICATION.  THE FLIGHT ATTENDANT CONFIRMED SMOKE/HAZE IN THE CABIN.  THE AIRCRAFT RETURNED TO CMH AND WHILE ON APPROACH THE SMOKE/HAZE DISSIPATED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE RAN BOTH ENGINES AND NO SMOKE OR ODOR WAS REPORTED DURING ENGINE RUNS.  ONE QUART OF OIL WAS REMOVED FROM ENGINE 2 AND NO OTHER DEFECTS WERE NOTED AT THAT TIME.
